# SDR DALA2025102307764

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31984
- Aircraft time: 27,562 hours, 10,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1262728) STA 986 FLOOR BEAM HAS LIGHT CORROSION AT FLOOR BOARD HOLES FRO RBL50 TO LBL50. REPAIRED STA 986 FLOOR BEAM AT FLOOR BOARD HOLE AT RBL50 + UBL50 IAW B737-900 SRM 53-70-51-2R-6 RESTORED FINISH TO AREA IAW B737-900 SRM 51-20-01-0G.
